# SDR NSVA200600152

- Difficulty date: September 26, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,428 hours, 32,975 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: PLT727725
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT COMING FROM F/O'S C/B PANEL AT THE LANDING GEAR C/B.  REMOVED AND REPLACED C/B GEAR INDICATOR PLT 7277-2-5, LTS WORKS AT THIS TIME.  NO SMOKE IN COCKPIT OLD C/B BURNED AND INOP PER BMM 24-00-01.
